Alert archive / Michigan / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 270, NWS Northern Indiana

August 27, 2003Saint Joseph County, Michigan

NWS Northern Indiana issued this severe thunderstorm warning at Aug 27, 2003, 1:40 AM EST for Saint Joseph County, Michigan. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2003, 1:40 AM EST (06:40 UTC)
Expired
Aug 27, 2003, 2:45 AM EST
In force
65 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

County Saint Joseph County, MI

The radar

The Northern Indiana radar (KIWX), 63 km from the middle of the area, began a volume at 06:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 27, 1:35 AM ESTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 6.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2003-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2002 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2003-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2002 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1077 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 270640
SVRIWX
MIC149-270745-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
239 AM EDT WED AUG 27 2003

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ST. JOSEPH COUNTY IN MICHIGAN

* UNTIL 345 AM EDT

* AT 239 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 12 MILES NORTH OF THREE RIVERS...MOVING
  SOUTHEAST AT 30 MPH.

* SOME LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM ARE...
  THREE RIVERS
  MENDON
  CENTREVILLE
  COLON
  STURGIS
  BURR OAK

SEEK SHELTER INSIDE A STURDY BUILDING AWAY FROM WINDOWS. SEVERE
STORMS CAN PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN NORTHERN INDIANA.

LAT...LON 4175 8542 4183 8565 4193 8575 4208 8578
          4208 8537 4204 8530 4179 8530

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 12:40 AM EST, 1 hour earlier.

Area forecast discussion, Aug 27, 12:40 AM EST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1240 AM EST WED AUG 26 2003

06Z AVIATION FORECAST...
SCT TSTMS HAVE DEVELOPED OVER SRN MI/LM AHEAD OF COLD FRONT. THESE
STORMS EXPECTED TO REACH SBN BETWEEN 08-10Z. HIGH PRESSURE BUILDING
INTO THE AREA FROM NW WILL WEAKEN CONVERGENCE ALONG FRONT BY MORNING
SO DOUBTFUL IF STORMS WILL SURVIVE LONG ENOUGH TO REACH FWA SO NO
MENTION MADE THERE. DRIER AIR IN ANTICYCLONIC FLOW AS HIGH PRESSURE
BUILDS SE ACROSS GRTLKS TOMORROW SHOULD RESULT IN NO WX WITH JUST
SOME SCT DAYTIME CU DISIPATING IN THE EVENING. JT

PREVIOUS PUBLIC FORECAST DISCUSSIONS...

UPDATE DISCUSSION...
WILL BE UPDATING GRIDS/ZONES TO REMOVE SCT/LIKELY WORDING ALL AREAS.
BEST CHCS FOR STORMS NOW SOUTH OF THE AREA ALONG OUTFLOW BOUNDARY
FROM THIS AFTERNOONS CONVECTION. COLD FRONT IS STILL NORTH OF THE
AREA AND CANT RULE OUT SOMETHING POPPING UP THE REMAINDER OF THE
NIGHT...SO WILL KEEP 40 POPS IN FOR THE AREA AND REMOVE ANY MENTION
OF STRONG/SVR STORMS. WILL DECREASE CLOUD COVER AS WELL...BUT WILL
LIKELY ADD MENTION IN OF PATCHY FOG OVERNIGHT...ESPECIALLY IN AREAS
THAT HAD RAIN TODAY.

FISHER

PUBLIC FORECAST DISCUSSION FOR 330 PM ISSUANCE...
TONIGHT AND WEDNESDAY...
COLD FRONT WILL APPROACH AND MOVE ACROSS AREA TONIGHT. ATMOSPHERE
HAS BECOME VERY UNSTABLE AHEAD OF FRONT. APPROACHING MESOSCALE
CONVECTIVE VORTEX WILL INTERACT WITH INSTABILITY AND SHOULD DEVELOP
ANOTHER ROUND OF SEVERE THUNDERSTORMS AS CAP WEAKENS. FRONT TO
SLOWLY CROSS AREA TONIGHT AND MODELS DEVELOP GOOD OMEGA ACROSS
SOUTHERN COUNTY WARNING AREA. THIS VERY REASONABLE AS BOUNDARY
SLIDES SOUTH AND NIGHTIME COMPLEX DEVELOPS. HAVE GONE WITH LIKELY
POPS SOUTH AND SCT POPS NORTH WITH SEVERE WORDING ALL AREAS. MODELS
DIFFER SOME IN THE SOUTH FOR WED. ETA HANGS ALOT OF LOW LEVEL
MOISTURE BACK AND GENERATES QUITE A BIT OF INSTABILITY IN THE
AFTERNOON. 12Z GFS MORE PROGRESSIVE. LIKE THE IDEA OF KEEPING
DEWPOINTS UP A BIT IN SOUTH ON WED...SIMILAR TO THIS PAST FRIDAY AS
NORTHEAST FLOW DID NOT ALLOW DRIER AIR TO DROP INTO THIS AREA UNTIL
WELL AFTER FROPA. HOWEVER...ETA LOOKS OVERDONE AT THIS POINT. WILL
CONTINUE THE CHANCE OF TSRA IN THE MORNING HOURS AS A
COMPROMISE...BUT CONTINUE WITH DRY AFTERNOON FORECAST AND NOT AS
WARM MAX TEMPS. SLL

FORECAST DISCUSSION FOR WEDNESDAY NIGHT THROUGH TUESDAY...

THE CWA WILL BE ON THE SOUTHERN EDGE OF AN AREA OF HIGH PRESSURE
WEDNESDAY NIGHT. THEN COME LATE THURSDAY A LOW WILL BE MOVING TO THE
UPPER GREAT LAKES AND A COLD FRONT WILL BE APPROACHING THE AREA. THE
FRONT RIGHT NOW IS PROGGED TO MOVE THROUGH FRIDAY MORNING AND THEN
BE DOWN IN THE OHIO RIVER VALLEY LATE FRIDAY. THERE IS A CHANCE FOR
RAIN AHEAD AND BEHIND THE FRONT BUT THE BEST CHANCE, BEST DYNAMICS,
SEEM TO BE RIGHT WITH THE FRONT. ON SATURDAY THE FRONT SHOULD REMAIN
SOUTH OF THE CWA AND ON SUNDAY THE GFS IS SHOWING A LOW RIDING UP
THE FRONT THROUGH SOUTHERN INDIANA INTO CENTRAL OHIO. THE GEM IS
WEAKER WITH THIS FEATURE AND MAINLY KEEPS OUR CWA DRY THROUGH THE
WEEKEND WHEREAS THE GFS IS SHOWING PRECIP. SINCE MODELS HAVE NOT
BEEN TOO STEADY WITH THIS YET AND SOME OF OUR SURROUNDING OFFICES
ARE STILL DRY...WILL REMAIN DRY AT THE MOMENT BUT THIS COULD CHANGE
IF THE NEXT MODEL RUNS COME IN WET. ANOTHER HIGH PRESSURE THEN MOVES
INTO THE CWA ON MONDAY AND TUESDAY.  BML

.IWX...
IN...SEVERE THUNDERSTORM WATCH TIL 500 PM EST.
MI...SEVERE THUNDERSTORM WATCH TIL 600 PM EDT ALL BUT HILLSDALE.
OH...NONE.
Hazardous weather outlook, Aug 26, 5:04 AM EST, 20 hours 36 minutes before
INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-271000-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
504 AM EST TUE AUG 26 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN INDIANA...NORTHWEST
OHIO AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA...MOSTLY NORTH AND
WEST OF FORT WAYNE...EARLY THIS MORNING. THOUGH AN ISOLATED STRONG
WIND GUST OR BRIEF PERIOD OF HAIL WILL BE POSSIBLE WITH THE
STRONGEST STORMS...ORGANIZED SEVERE WEATHER IS NOT EXPECTED THIS
MORNING.

STORMS WILL REDEVELOP LATE THIS AFTERNOON AND CONTINUE INTO TONIGHT.
STRONG GUSTY WINDS WILL BE THE MAIN THREAT...THOUGH SCATTERED LARGE
HAIL MAY OCCUR AS WELL. AN ISOLATED TORNADO WILL BE POSSIBLE DURING
THE FIRST FEW HOURS OF STORM DEVELOPMENT LATE THIS AFTERNOON AND
EARLY THIS EVENING...PRIMARILY NORTH OF A LINE FROM LIMA TO
MONTICELLO.

HEAT WILL BE AN ISSUE TODAY AS WELL...WITH HIGH TEMPERATURES WITHIN
A FEW DEGREES OF 90...AND HEAT INDEX READINGS APPROACHING 100.

THE STORMS THIS AFTERNOON AND TONIGHT WILL BE SPARKED BY A COLD
FRONT APPROACHING FROM THE NORTHWEST...INTO A VERY UNSTABLE AIR MASS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH LABOR DAY

A FEW THUNDERSTORMS WILL BE POSSIBLE SOUTHEAST OF FORT WAYNE EARLY
WEDNESDAY MORNING...BUT ARE NOT EXPECTED TO BE SEVERE.

THE NEXT CHANCE OF THUNDERSTORMS WILL COME THURSDAY AFTERNOON AS A
WARM FRONT MOVES NORTHWARD ACROSS THE REGION.  STRONG STORMS WILL BE
POSSIBLE...ESPECIALLY NORTH AND WEST OF SOUTH BEND.

STORMS WILL CONTINUE TO BE POSSIBLE THURSDAY NIGHT INTO FRIDAY AS A
COLD FRONT PASSES THROUGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON INTO
TONIGHT. SPOTTER ACTIVATION MAY ALSO BE REQUESTED THURSDAY AFTERNOON
AND NIGHT.

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR
CHECK OUR WEB SITE AT WWW.CRH.NOAA.GOV/IWX

12

In the hours before

Local storm report, Aug 26, 7:41 PM EST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT : CORRECTION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
0741 PM EST TUE AUG 26 2003

TIME(EST)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1025 AM    3 SE CONVOY               OH   WIND DAMAGE
08/26/03   VAN WERT                       NUMEROUS TREES DOWN
                                          BETWEEN CONVOY AND VAN
                                          WERT.

1020 AM    CONVOY                    OH   WIND DAMAGE
08/26/03   VAN WERT                       LARGE TREE LIMBS DOWN

0920 AM    4 SW FORT WAYNE           IN   WIND DAMAGE
08/26/03   ALLEN                          NUMEROUS TREES AND
                                          POWERLINES DOWN. STRUCTURAL
                                          DAMAGE TO ROOF OF BUILDING
                                          IN ABOITE TOWNSHIP.

0900 AM    FORT WAYNE                IN   WIND DAMAGE
08/26/03   ALLEN                          SEVERAL TREES DOWN ON THE
                                          WEST SIDE OF FORT WAYNE

0900 AM    FORT WAYNE                IN   1.00 IN HAIL
08/26/03   ALLEN                          ON THE SOUTH SIDE OF FORT
                                          WAYNE

0858 AM    5 SW FORT WAYNE           IN   WIND DAMAGE
08/26/03   ALLEN                          TREES AND POWERLINES DOWN

0710 AM    3 NW NORTH WEBSTER        IN   WIND DAMAGE
08/26/03   KOSCIUSKO                      TREES AND POWER LINES
                                          DOWN. REPORTED BY NWS
                                          EMPLOYEE.

0645 AM    KOONTZ LAKE               IN   WIND DAMAGE
08/26/03   STARKE                         1 TREE AND 1 POWER LINE
                                          DOWN.

WAMSLEY
Local storm report, Aug 26, 9:21 PM EST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT : CORRECTION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
0921 PM EST TUE AUG 26 2003

TIME(EST)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0622 PM    FORT SHAWNEE              OH   WIND DAMAGE
08/26/03   ALLEN                          NUMEROUS TREES REPORTED
                                          DOWN. ALL LYING IN AN EAST
                                          TO SOUTHEAST DIRECTION.
                                          ESTIMATED WINDS OF 70 MPH
                                          WAS REPORTED BY AMATEUR
                                          RADIO.

0551 PM    3 S LIMA                  OH   TORNADO
08/26/03   ALLEN                          BRIEF WEAK TORNADO
                                          TOUCHDOWN NEAR SR 65 AND
                                          I-75. DAMAGE TO 1 BARN.

0540 PM    FORT SHAWNEE              OH   1.75 IN HAIL
08/26/03   ALLEN

0540 PM    7 NE OTTAWA               OH   WIND DAMAGE
08/26/03   PUTNAM                         TREE LIMBS AND POWERLINES
                                          DOWN IN LEIPSIC

0538 PM    LIMA                      OH   WIND DAMAGE
08/26/03   ALLEN                          TREE DOWN ON OCCUPIED
                                          VEHICLE.

0538 PM    LIMA                      OH   WIND DAMAGE
08/26/03   ALLEN                          TREES AND POWERLINES DOWN
                                          ALONG SR 117

0518 PM    6 E BERNE                 IN   1.00 IN HAIL
08/26/03   ADAMS                          REPORTED BY STATE POLICE

0506 PM    8 W DECATUR               IN   WIND DAMAGE
08/26/03   WELLS                          NUMEROUS TREES DOWN IN
                                          CRAIGSVILLE.

0505 PM    MONROE                    IN   WIND DAMAGE
08/26/03   ADAMS                          TREES DOWN ON HOME. GRAIN
                                          SILO DOWN.

0500 PM    MONROE                    IN   WIND DAMAGE
08/26/03   ADAMS                          TREE LIMBS AND POWER LINES
                                          DOWN

0500 PM    FLORIDA                   OH   WIND DAMAGE
08/26/03   HENRY                          LARGE TREE LIMBS AND
                                          POWERLINES DOWN

0458 PM    1 S WILLSHIRE             OH   WIND DAMAGE
08/26/03   VAN WERT                       POWER LINE DOWN.

0455 PM    4 NE BLUFFTON             IN   WIND DAMAGE
08/26/03   WELLS                          TREES AND POWERLINES DOWN.

0452 PM    4 N BLUFFTON              IN   0.88 IN HAIL
08/26/03   WELLS

0450 PM    1 E BLUFFTON              IN   1.00 IN HAIL
08/26/03   WELLS

0435 PM    1 E DEFIANCE              OH   WIND DAMAGE
08/26/03   DEFIANCE                       SEVERAL LARGE TREE
                                          BRANCHES DOWN BLOCKING
                                          ROADS.

0419 PM    7 NW WAUSEON              OH   WIND DAMAGE
08/26/03   FULTON                         THREE POWER POLES DOWN
                                          NEAR OAK SHADE. REPORTED BY
                                          LAW ENFORCEMENT.

0419 PM    PAYNE                     OH   WIND DAMAGE
08/26/03   PAULDING                       TREES AND POWERLINES DOWN

0405 PM    4 SW FORT WAYNE           IN   WIND DAMAGE
08/26/03   ALLEN                          TREES DOWN ON THE
                                          SOUTHWEST SIDE OF FORT
                                          WAYNE.

0405 PM    3 NW BRYAN                OH   WIND DAMAGE
08/26/03   WILLIAMS                       SEVERAL TREES DOWN

0405 PM    HICKSVILLE                OH   70 MPH WIND GUST
08/26/03   DEFIANCE                       REPORTED BY SHERIFFS
                                          DEPARTMENT

0405 PM    12 SW FORT WAYNE          IN   WIND DAMAGE
08/26/03   ALLEN                          SEVERAL TREES DOWN IN
                                          SOUTHWEST ALLEN COUNTY

0345 PM    4 W NORTH WEBSTER         IN   60 MPH WIND GUST
08/26/03   KOSCIUSKO                      REPORTED BY OFF DUTY NWS
                                          EMPLOYEE

0343 PM    3 SW ANGOLA               IN   60 MPH WIND GUST
08/26/03   STEUBEN                        MEASURED BY TRAINED
                                          SPOTTER

0330 PM    TRI-LAKES                 IN   WIND DAMAGE
08/26/03   WHITLEY                        POWERLINES DOWN

0320 PM    5 N KENDALLVILLE          IN   WIND DAMAGE
08/26/03   NOBLE                          TREES DOWN THROUGHOUT
                                          NORTHEAST NOBLE COUNTY.

0315 PM    LIGONIER                  IN   WIND DAMAGE
08/26/03   NOBLE                          TREES DOWN IN NORTHWEST
                                          NOBLE COUNTY

0315 PM    LAGRANGE                  IN   WIND DAMAGE
08/26/03   LAGRANGE                       TREES DOWN THROUGHOUT THE
                                          COUNTY.

0315 PM    WARSAW                    IN   WIND DAMAGE
08/26/03   KOSCIUSKO                      TREES DOWN THROUGHOUT
                                          KOSCIUSKO COUNTY

0308 PM    1 N TOPEKA                IN   65 MPH WIND GUST
08/26/03   LAGRANGE                       ESTIMATED WINDS OF 65 TO
                                          70 MPH.

0253 PM    GOSHEN                    IN   WIND DAMAGE
08/26/03   ELKHART                        NUMEROUS TREES DOWN.
                                          BIGGEST WAS A 2 TO 3 FOOT
                                          DIAMETER TREE DOWN A
                                          QUARTER OF A MILE ON CR 26
                                          JUST EAST OF CR 15.
                                          REPORTED BY OFF DUTY NWS
                                          EMPLOYEE.

0250 PM    4 SW ELKHART              IN   WIND DAMAGE
08/26/03   ELKHART                        TREES AND POWERLINES DOWN.
                                          ESTIMATED WINDS 60-70 MPH.

0245 PM    2 S KOONTZ LAKE           IN   80 MPH WIND GUST
08/26/03   STARKE

0240 PM    3 S SOUTH BEND            IN   WIND DAMAGE
08/26/03   ST. JOSEPH                     NUMEROUS TREES DOWN ON
                                          SOUTH SIDE OF SOUTH BEND.
                                          WIND ESTIMATED AT 80 TO 90
                                          MPH.

0230 PM    3 W BREMEN                IN   WIND DAMAGE
08/26/03   MARSHALL                       SEVERAL TREES DOWN IN
                                          NORTHERN MARSHALL COUNTY

0230 PM    SOUTH BEND                IN   WIND DAMAGE
08/26/03   ST. JOSEPH                     NUMEROUS TREES AND
                                          POWERLINES DOWN. SEMI BLOWN
                                          OVER. SEVERAL ROOFS BLOWN
                                          OFF.

0230 PM    4 SSW SOUTH BEND          IN   WIND DAMAGE
08/26/03   ST. JOSEPH                     NUMEROUS TREES AND POWER
                                          POLES SHEARED OFF. MAJOR
                                          WIDESPREAD DAMAGE IN BLAIR
                                          HILLS.

0230 PM    3 S SOUTH BEND            IN   60 MPH WIND GUST
08/26/03   ST. JOSEPH                     60 TO 70 MPH GUST
                                          ESTIMATED ON SOUTH SIDE OF
                                          SOUTH BEND.

0225 PM    8 NE LA PORTE             IN   WIND DAMAGE
08/26/03   LA PORTE                       TREES DOWN IN ROLLING
                                          PRARIE.

0223 PM    KNOX                      IN   WIND DAMAGE
08/26/03   STARKE                         1 TREE DOWN

0214 PM    LA PORTE                  IN   WIND DAMAGE
08/26/03   LA PORTE                       2 FOOT DIAMETER TREE DOWN

0212 PM    LA PORTE                  IN   WIND DAMAGE
08/26/03   LA PORTE                       NUMEROUS TREES AND
                                          POWERLINES DOWN

WAMSLEY/HITCHCOCK

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 2:10 AM ESTSevere Thunderstorm WarningIWXBranch65 min
Aug 27, 2:46 AM ESTSevere Thunderstorm WarningIWXHillsdale59 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.